# SDR IPXA2019032240377

- Difficulty date: March 8, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39549
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING FIXED L/E SKIN SPLICE DOUBLER IS CRACKED AT STA.XOS.906. REMOVED, FABRICATED AND REPLACED DOUBLER AT LT WING L/E STA. XOS. 906 IAW DWG. ARB3954 AND SRM 51-33-01. (MINOR)
